# SDR JR2R20221030999

- Difficulty date: October 30, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 18,159 hours, 10,625 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021766413
- Condition: Corroded
- Location: Zone 200
- Part time: 18,159 hours, 10,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSS BEAM FR14 CORRODED ON RH O/B END
